# SDR SWAA2023021090422

- Difficulty date: January 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT 24' LEFT OF CENTER LINE 'Z' CHANNEL AT B/S 500B-500C HAS LIGHT CORROSION AROUND NUT PLATE HOLES<[01] FWD CARGO L/H Z CHANNEL STA 400-STA 500D WILL BE REPLACED. FOR WORK ACCOMPLISHED REF TASKCARD#TTG8Q00H5X7Q;[02] VERIFIED CORRECT NONROUTINE #
